"Go over ALL your medications with your pharmacist, the prescribing doctor, other doctors, and google it yourself with the word "toxicity" and see what you learn. I had similar symptoms and it turned out to be a too high dose of medicatio..."
"I remember years ago that Oprah Winfrey said she does this when she interviews people with accents. It was very embarrassing for her too because people thought she was making fun of their accents. I don't recall if she had someone on who..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.